# SDR AALA2019012529002

- Difficulty date: January 17, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,944 hours, 26,434 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE FOUND CRACKED ON THE EMERGENCY EXIT DOOR.  REPLACED THE PLATE IAW AMM 52-21-11-400-002.
